NAOC Open IR
n体问题平面正多边形解
刘文中1; 马利华2; 徐玢1; 张同杰1
2006
Source Publication北京师范大学学报自然科学版
ISSN0476-0301
Volume42Issue:5Pages:486
AbstractN体问题不仅存在做匀速圆周运动的正多边形解,而且存在非匀速运动的正多边形解,这就是圆锥曲线解.虽然每个质点在各自的圆锥曲线上运动,但是所有的质点却始终保持一个正多边形.
Language英语
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/47542
Collection中国科学院国家天文台
Affiliation1.北京师范大学
2.中国科学院国家天文台
Recommended Citation
GB/T 7714
刘文中,马利华,徐玢,等. n体问题平面正多边形解[J]. 北京师范大学学报自然科学版,2006,42(5):486.
APA 刘文中,马利华,徐玢,&张同杰.(2006).n体问题平面正多边形解.北京师范大学学报自然科学版,42(5),486.
MLA 刘文中,et al."n体问题平面正多边形解".北京师范大学学报自然科学版 42.5(2006):486.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘文中]'s Articles
[马利华]'s Articles
[徐玢]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘文中]'s Articles
[马利华]'s Articles
[徐玢]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘文中]'s Articles
[马利华]'s Articles
[徐玢]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.